# SDR YNO2006F00001

- Difficulty date: August 2, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N917R
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9008
- Engine: Rroyce BR700710A220
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: GD47811139
- Condition: Cracked
- Location: Hyd System
- Part time: 2,896 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON AUGUST 2, 2006, AC WAS PREPARING TO DEPART AIRPORT.  FOLLOWING A SUCCESSFUL NR 1 ENG START, PILOTS NOTICED NR 1 HYD SYSTEM QUANITY DROPPING RAPIDLY A FEW MINUTES AFTER START.  PILOTS IMMEDIATELY SHUTDOWN BOTH ENGINES TO INVESTIGATE THE PROBLEM.  UPON INSPECTION BY CREW AND MAINT, FOUND CRACKED HYDRAULIC PRESSURE LINE.  (K)
